Journal article icon

Journal article

Conditional Marginalization for Exponential Random Graph Models

Abstract:

For exponential random graph models, under quite general conditions, it is proved that induced subgraphs on node sets disconnected from the other nodes still have distributions from an exponential random graph model. This can help in the theor-etical interpretation of such models. An application is that for saturated snowball samples from a potentially larger graph which is a realization of an exponential random graph model, it is possible to do the analysis of the observed snowball sample wi...

Expand abstract
Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Statistics
Role:
Author
Journal:
JOURNAL OF MATHEMATICAL SOCIOLOGY More from this journal
Volume:
34
Issue:
4
Pages:
239-252
Publication date:
2010-01-01
DOI:
EISSN:
1545-5882
ISSN:
0022-250X
Language:
English
Keywords:
Pubs id:
pubs:97819
UUID:
uuid:635aa3e2-128b-416f-8eed-dc1a2d5f01a3
Local pid:
pubs:97819
Source identifiers:
97819
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP